How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10246
Experience:  14 years experience in the field of Family Practice
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

I have been taking ibuprofen months and I take 4 pills a

Customer Question

I have been taking ibuprofen for several months and I take 4 pills a day. H ow can I safely taper off them because I've heard it's not good to suddenly stop.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I have not seen a doctor and i take no other mediccations
JA: Anything else in your medical history you think the doctor should know?
Customer: No .
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 3 months ago.
Category: Medical
Expert:  Anthony Bray, MD replied 3 months ago.


You do NOT have to taper ibuprofen ...

You may start or stop them as you need...

If you have been taking 4 per day and wish to stop then that is fine ...

I think that you confuse these with a long term STEROID which may cause e problems if ta***** ***** term and stopped all of a sudden ...

Ibuprofen is not a steroid ....

I hope that this information is helpful for you

Let me know if you have further questions or concerns

I will be happy to get back with you

If my answer has been helpful and to your satisfaction then please remember to leave positive feedback Thank you and Best Regards,

Anthony Bray MD